# SDR MALA100137

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 25,745 hours, 28,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2056
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC 335003 POWER SUPPLY 21LN FAILED CAPACITY CHECK. REPLACED POWER SUPPLY 21LN IAW AMM 33-50-10.  PN.  EMERGENCY LIGHTING SYS OPS CHECKS GOOD IAW AMM 33-50-00.
